# SDR SWAA105411

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 53,142 hours, 43,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER SPLICE CORRODED AT BS 907, STR 25L.  REMOVED AND REPLACED SPLICE PER SRM AND BAC DWG.
